# SDR CA110630001

- Difficulty date: June 29, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Make and model: Diamon DA 40
- Aircraft time: 857 hours
- Engine: Lyc IO360M1A
- Propeller: Hartzl HCC2YR1
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Condition: Obstructed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOPILOT ALTITUDE HOLD FUNCTION WAS NOT WORKING PROPERLY.  FOUND BOTH KAP 140 EXTERNAL STATIC PORTS BLOCKED.  CLEANED PORTS IAW WI-0SB-40-050, STEP 9 USING A 1.5 MM DRILL BIT THROUGH FUSELAGE SHELL FROM INSIDE TO OUTSIDE (BOTH STATIC PORTS).  ALSO FOUND ORFICE PN D60-3413-01-00 PLUGGED, CLEANED PLUG AND RAMP TESTED SERVICEABLE.  CUSTOMER REPORTED THAT FLIGHT CHECK WAS PERFORMED SATISFACTORY.
